... acetaminophen seeing that the fever did not stop i gave him an artemether lumenfantrine drug after the first day dose fever stop but he develop rashes all over his body.Is this a side effect or another diseases
Firstly it is not at all recommended to give any kind of meds to infants without seeking medical advice.
Artemether/Lumefantrine is an anti-malarial med.
The most common side effects persist or become bothersome when using Artemether/Lumefantrine:
Cough; diarrhea; dizziness; fatigue; headache; joint and muscle pain and stiffness; loss of appetite; nausea; stomach pain; tiredness; trouble sleeping; vomiting; weakness.
Seek medical attention right away if any of these severe side effects occur when using Artemether/Lumefantrine:
Severe allergic reactions (rash; hives; itching; difficulty swallowing or breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); fainting; fast or irregular heartbeat; fever, chills, or persistent sore throat; pale color; severe or persistent headache, muscle pain, or weakness; speech problems.
Please take care, best wishes!
was this med prescribed to your child?, if not I would call your child's doctor asap. Sometimes fevers can be stubborn with small children and sometimes a doctor will suggest using a combination of acetaminophen every 4hrs and IBprophen every 6hrs but even with that you must call doc to get your child's correct dose it depends on the age and weight of your child. I strongly suggest consulting with your doctor before you administer anything futher to your child I hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Cold Symptoms - my 3month old son has G6PD DEF. he has flu for the past 3days. there was fever 2day?
Posted 23 Sep 2009 • 1 answer
Posted 17 Oct 2009 • 1 answer
Posted 27 Jan 2010 • 1 answer
Posted 15 Jan 2014 • 2 answers
Posted 23 Feb 2017 • 0 answers